Vol. 12, No. 7, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 7, 1559–1821
Issue 6, 1311–1557
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
A dynamical variant of the Pink–Zilber conjecture

Dragos Ghioca and Khoa Dang Nguyen

Vol. 12 (2018), No. 7, 1749–1771
Abstract

Let f1,,fn ¯[x] be polynomials of degree d > 1 such that no fi is conjugate to xd or to ± Cd(x), where Cd(x) is the Chebyshev polynomial of degree d. We let φ be their coordinatewise action on An, i.e., φ : An An is given by (x1,,xn)(f1(x1),,fn(xn)). We prove a dynamical version of the Pink–Zilber conjecture for subvarieties V of An with respect to the dynamical system (An,φ), if min{dim(V ),codim(V ) 1} 1.

Keywords
dynamical Pink–Zilber conjecture, heights
Mathematical Subject Classification 2010
Primary: 11G50
Secondary: 11G35, 14G25
Milestones
Received: 1 November 2017
Revised: 6 April 2018
Accepted: 6 June 2018
Published: 27 October 2018
Authors
Dragos Ghioca
Department of Mathematics
University of British Columbia
Vancouver BC
Canada
Khoa Dang Nguyen
Department of Mathematics and Statistics
The University of Calgary
Calgary AB
Canada